# SDR DALA2021092905895

- Difficulty date: September 26, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 54,158 hours, 22,462 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'SUPPLEMENTAL INFORMATION' SHIP 5650 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT INOP 4R. CORRECTIVE ACTION: REPLACED SLIDE GIRT BAR COVER IAW ERA 560980-14MA REV A PERMANENT REPAIR. (7873229)
